# SDR QXEA200301352

- Difficulty date: October 24, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 2,693 hours, 1,908 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1546
- Condition: Failed
- Location: Zone 200
- Part time: 2,390 hours, 1,712 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2547 FIRE SYSTEM FAULT STATUS MESSAGE.  REMOVED AND REPLACED NR 2 AFT SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
